Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Have nervousness and anxiety. Should I use liquid clematis?

User rating for this question
Very Good
Answered by

Practicing since : 1998
Answered : 415 Questions
My sister is a health care professional, and she gave me a small bottle of liquid clematis, with an "eye-dropper" cover. The directions say to put 2 drops of it in a glass of water and drink it at intervals, or add to a 30ml mixing bottle containing water. Take 4 drops a minimum of 4 times a day. - Indications: For relief of naturally occuring nervous tension. I do experience a lot of nervousness and anxiety. Can I take it or shoud I give it back to her?
Posted Sun, 26 Aug 2012 in Anxiety and Stress
Answered by Dr. Susanta Padhy 2 hours later


I would suggest withhold consuming it for sometime. Observe how your anxiety is ?

If the anxiety is gradually decreasing to your previous level, then we can come to reasonable conclusion that may be clematis liquid was playing a role

Hope this answers your query

Wish you good health
Above answer was peer-reviewed by
Follow-up: Have nervousness and anxiety. Should I use liquid clematis? 9 minutes later
I've never used clematis before. I'd like to try it to reduce my anxiety. It goes up and down like a rollercoaster, and I'd like to reduce it as much as possible.Could you answer the above question and let me know what you think? Thanks
Answered by Dr. Susanta Padhy 1 hour later
I dont think that Climatis would help your anxiety to come down in long run, neither for depression or OCD you have.

The alternatively, behavior therapy and exposure response prevention (not drugs and do not have side effects) should help your anxiety.

Hope this answers your question

Wish you a healthy life
Above answer was peer-reviewed by
Follow-up: Have nervousness and anxiety. Should I use liquid clematis? 42 hours later
What are the most common side effects of clematis that makes you say that it wouldn't work for me? Please let me know. Thank you, XXXXXX.
Answered by Dr. Susanta Padhy 2 hours later
Irritation to the skin and mucous membranes, internal bleeding of the digestive tract, can be the side effects.

To correct you, the reason for my advice to discourage the use is for established research based efficacy compared to other allopathic medicines effective for anxiety.

Hope you are answered
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Child Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor